Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 90, NWS Amarillo, TX

April 30, 20125 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 30, 2012, 5:35 PM CDT for 5 counties in Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2012, 5:35 PM CDT (22:35 UTC)
Expired
Apr 30, 2012, 6:16 PM CDT
In force
41 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Hansford County, TX, Hutchinson County, TX, Moore County, TX, Ochiltree County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 103 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 3:36 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1602 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1602 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WUUS54 KAMA 302235
SVRAMA
TXC195-233-341-357-421-302330-
/O.NEW.KAMA.SV.W.0090.120430T2235Z-120430T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
535 PM CDT MON APR 30 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANSFORD COUNTY IN THE PANHANDLE OF TEXAS
  NORTHWESTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS
  NORTHEASTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS
  WEST CENTRAL OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHEASTERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 630 PM CDT

* AT 535 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 11 MILES WEST OF PRINGLE...OR ABOUT 18 MILES EAST OF
  DUMAS...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MORSE...
  GRUVER...
  PRINGLE...
  SPEARMAN...
  WAKA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM
THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3639 10145 3629 10100 3576 10161 3586 10183
TIME...MOT...LOC 2235Z 217DEG 30KT 3591 10163

$$

CLK
3 follow-up statements
017 
WWUS54 KAMA 302249
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
549 PM CDT MON APR 30 2012

TXC195-233-341-357-421-302330-
/O.CON.KAMA.SV.W.0090.000000T0000Z-120430T2330Z/
HANSFORD TX-HUTCHINSON TX-MOORE TX-OCHILTREE TX-SHERMAN TX-
549 PM CDT MON APR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN SHERMAN...WEST CENTRAL OCHILTREE...NORTHEASTERN
MOORE...NORTHWESTERN HUTCHINSON AND HANSFORD COUNTIES...

AT 549 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES NORTHWEST OF PRINGLE...OR ABOUT 24 MILES SOUTHWEST OF
SPEARMAN...MOVING NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAKA.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3601 10173 3639 10145 3629 10100 3589 10147
TIME...MOT...LOC 2249Z 209DEG 31KT 3602 10153

$$

CLK
546 
WWUS54 KAMA 302307
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
607 PM CDT MON APR 30 2012

TXC341-421-302317-
/O.CAN.KAMA.SV.W.0090.000000T0000Z-120430T2330Z/
MOORE TX-SHERMAN TX-
607 PM CDT MON APR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHERMAN AND
NORTHEASTERN MOORE COUNTIES IS CANCELLED...

AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3608 10154 3633 10119 3630 10105 3629 10100
      3599 10135
TIME...MOT...LOC 2307Z 239DEG 31KT 3606 10132

$$

TXC195-233-357-302330-
/O.CON.KAMA.SV.W.0090.000000T0000Z-120430T2330Z/
HANSFORD TX-HUTCHINSON TX-OCHILTREE TX-
607 PM CDT MON APR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WEST CENTRAL OCHILTREE...NORTH CENTRAL HUTCHINSON AND
SOUTHEASTERN HANSFORD COUNTIES...

AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES EAST OF MORSE...OR ABOUT 13 MILES SOUTHWEST OF
SPEARMAN...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3608 10154 3633 10119 3630 10105 3629 10100
      3599 10135
TIME...MOT...LOC 2307Z 239DEG 31KT 3606 10132

$$

CLK
421 
WWUS54 KAMA 302316
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
616 PM CDT MON APR 30 2012

TXC195-233-357-302327-
/O.CAN.KAMA.SV.W.0090.000000T0000Z-120430T2330Z/
HANSFORD TX-HUTCHINSON TX-OCHILTREE TX-
616 PM CDT MON APR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL OCHILTREE...NORTH
CENTRAL HUTCHINSON AND SOUTHEASTERN HANSFORD COUNTIES IS CANCELLED...

AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3608 10154 3633 10119 3630 10105 3629 10100
      3599 10135
TIME...MOT...LOC 2317Z 239DEG 31KT 3610 10122

$$

CLK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:30 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Apr 30, 3:30 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
330 PM CDT MON APR 30 2012

.DISCUSSION...
VERY UNSTABLE AIRMASS OVERHEAD AT THIS TIME.  12Z RAOB FROM AMARILLO
SUGGESTED LIFTED INDEX OF -9 WITH HUGE CAPE AFTER LOWER 80S ATTAINED.
DRYLINE POSITIONED TO WEST OF FORECAST AREA.  A COUPLE OF 700 MB
VORTICITY MAXIMA WILL ASSIST IN THE RELEASE OF INSTABILITY.  FORECAST
CALLS FOR ISOLATED TO SCATTERED SEVERE THUNDERSTORMS THIS EVENING...
WITH MOST OF ACTIVITY CONFINED TO EASTERN ZONES BY MIDNIGHT.  VERY
LARGE HAIL AND DAMAGING WINDS EXPECTED TO BE PRIMARY THREATS THIS
EVENING.

NOT MANY CHANGES MADE TO EARLIER FORECAST...EXCEPT TO INTRODUCE
SLIGHT CHANCE THUNDERSTORMS IN FAR EASTERN ZONES TUESDAY AFTERNOON
AND EVENING...DUE TO EXPECTED LOCATION OF DRYLINE AND INSTABILITY
AXIS.  NO POPS IN LATER PERIODS.  03

COCKRELL

&&

.FIRE WEATHER...
ELEVATED FIRE WEATHER CONDTIONS WILL BE POSSIBLE ACROSS WESTERN
SECTIONS OF THE PANHANDLES TUESDAY AND WEDNESDAY AS DRY SOUTHWEST
WINDS INCREASE.  DAILY RELATIVE HUMIDITY VALUES THURSDAY AND BEYOND
WILL FALL WELL BELOW 20 PERCENT...BUT EXCESSIVE WINDS ARE NOT
EXPECTED.  03

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                58  93  56  89  54 /  30   0   5   0   5
BEAVER OK                  60  91  61  92  54 /  40  10  10   0  10
BOISE CITY OK              50  92  53  91  51 /  20   0   0   0   5
BORGER TX                  60  94  60  91  60 /  40   5   5   0   5
BOYS RANCH TX              55  95  53  92  51 /  30   0   0   0   5
CANYON TX                  57  94  52  90  52 /  30   0   5   0   5
CLARENDON TX               61  93  61  93  60 /  40  10  10   0   5
DALHART TX                 49  93  48  93  47 /  20   0   0   0   5
GUYMON OK                  56  94  52  91  52 /  30   5   5   0   5
HEREFORD TX                57  92  51  90  52 /  30   0   0   0   5
LIPSCOMB TX                62  89  62  91  57 /  50  20  20   0  10
PAMPA TX                   59  90  57  89  57 /  40  10  10   0   5
SHAMROCK TX                63  90  64  94  60 /  40  20  20   0  10
WELLINGTON TX              65  91  65  96  63 /  40  20  20   0  10

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

05/03
Hazardous weather outlook, Apr 30, 3:48 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
348 PM CDT MON APR 30 2012

OKZ001>003-TXZ001>020-011100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
348 PM CDT MON APR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THROUGH TONIGHT.

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AND THIS EVENING ACROSS ALL OF THE TEXAS AND OKLAHOMA
PANHANDLES. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF THE
PANHANDLES UNTIL 11 PM CDT. THE PRIMARY HAZARDS WITH ANY STORMS WILL
BE HAIL UP TO THE SIZE OF GRAPEFRUITS AND DAMAGING WINDS UP TO 70
MPH. IN ADDITION...ISOLATED TORNADOES WILL BE POSSIBLE LATE THIS
AFTERNOON AND EARLY EVENING. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE
WITH ANY OF THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING ACROSS
THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. SOME STORMS MAY BECOME
STRONG...BUT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS THE WESTERN HALF
OF THE PANHANDLES ON TUESDAY AND THE WESTERN HALF OF THE TEXAS
PANHANDLE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND SPOTTER GROUPS ACROSS THE PANHANDLES SHOULD
BE READY OR ACTIVATION THIS AFTERNOON AND EVENING ACROSS ALL OF THE
TEXAS AND OKLAHOMA PANHANDLES.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED FIRE WEATHER CONDITIONS TUESDAY AND WEDNESDAY.

COCKRELL

In the hours before

Local storm report, Apr 30, 5:21 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
521 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             6 SW AMARILLO           35.14N 101.91W
04/30/2012  E1.00 INCH       RANDALL            TX   NWS EMPLOYEE

&&

EVENT NUMBER AMA1200344

SFJ
Local storm report, Apr 30, 5:22 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
522 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             8 S AMARILLO            35.09N 101.82W
04/30/2012  E0.88 INCH       RANDALL            TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1200345

EA
Local storm report, Apr 30, 5:25 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
525 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             6 SW AMARILLO           35.14N 101.91W
04/30/2012  E1.00 INCH       RANDALL            TX   NWS EMPLOYEE

&&

EVENT NUMBER AMA1200346

SFJ
Local storm report, Apr 30, 5:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
526 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             7 SW AMARILLO           35.13N 101.91W
04/30/2012  E0.75 INCH       RANDALL            TX   PUBLIC

&&

EVENT NUMBER AMA1200347

SFJ
Local storm report, Apr 30, 5:29 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
529 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             7 SW AMARILLO           35.13N 101.91W
04/30/2012  E1.50 INCH       RANDALL            TX   PUBLIC

&&

EVENT NUMBER AMA1200349

EA
Local storm report, Apr 30, 5:35 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
535 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             10 SW AMARILLO          35.10N 101.94W
04/30/2012  E1.00 INCH       RANDALL            TX   STORM CHASER

&&

EVENT NUMBER AMA1200351

SFJ

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:36 PM CDTSevere Thunderstorm WarningAMAHansford, Sherman54 min
Apr 29, 9:25 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Lipscomb, Ochiltree, Roberts65 min
Apr 29, 9:30 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley, Randall47 min
Apr 29, 9:36 PM CDTSevere Thunderstorm WarningAMADallam, Hartley54 min
Apr 29, 9:53 PM CDTSevere Thunderstorm WarningAMAHutchinson, Moore, Roberts52 min
Apr 29, 10:30 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts60 min
Apr 29, 10:34 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Sherman56 min
Apr 29, 11:20 PM CDTSevere Thunderstorm WarningAMAHartley, Hutchinson, Moore55 min
Apr 29, 11:26 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler64 min
Apr 29, 11:54 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley, Randall54 min
Apr 30, 12:15 AM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Moore, Roberts60 min
Apr 30, 1:14 AM CDTSevere Thunderstorm WarningAMACarson, Gray, Hemphill, Roberts, Wheeler45 min
Apr 30, 1:52 AM CDTAreal Flood AdvisoryAMAHutchinson3 hr
Apr 30, 4:51 AM CDTAreal Flood AdvisoryAMAHutchinson3 hr
Apr 30, 4:18 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall57 min
Apr 30, 5:00 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Apr 30, 5:21 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall54 min
Apr 30, 6:21 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler54 min
Apr 30, 6:36 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray39 min
Apr 30, 6:51 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley54 min
Apr 30, 6:54 PM CDTSevere Thunderstorm WarningAMAArmstrong11 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.